# SDR SWAA2022041283781

- Difficulty date: March 14, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 50,381 hours, 27,028 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PASSENGER CABIN INTERCOSTAL AT RBL 1 BS 277+7; BS 277+14. / [01] EVALUATED CRACK ON PASSENGER CABIN INTERCOSTAL RBL 1 BS277+7'' BS277+14'' AND NO FOUND ALLOWABLE DAMAGE ON SRM DATA; PART REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 PART 9C.;[02] REMOVED PASSENGER CABIN INTERCOSTAL IAW SRM 51-40-02-0G-0;[03] LOCATED AND DRILLED NEW INTERCOSTAL AT PASSENGER CABIN RBL 1 BETWEEN BS 277 TO BS 294.5 PER SRM 51-40-05 AND DWG 141A5400; OK TO INSTALL;[04] VERIFIED CORRECTIVE ACTION #3 OK TO INSTALL GIVEN;[05] INSTALLED NEW INTERCOSTAL AT PASSENGER CABIN RBL 1 BETWEEN BS 277 TO BS 294 PER SRM 51-40-05 AND DWG 141A5400;[06] VERIFIED CORRECTIVE ACTION 5. INSTALLATION COMPLETED.   ADDED STEP TO ADDRESS FOD IN WORK AREA.;[07] STEP 1 COMPLETED;[08] VERIFIED CORRECTIVE ACTION 7 STEP 1
